# SDR DHLA2010807502

- Difficulty date: December 10, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE NOSE SECTION ACCESS DOOR NR 2 INLET INTERNAL DOUBLER CRACKED 1 3/4". PERFORMED MAJOR REPAIR IAW 8110-3 DTD 12-04-09 EVA D853-00286 REV IR DTD 11-20-09 REMOVED EXISTING REPAIR IAW SRM 51-1-21 INSTALLED REPAIR PARTS IAW SMN-DWG ED-5017.
